# SDR AALA980581

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 126.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 10 INCHES INBOARD OF FUSE SKIN (XW108) STATION 1116.3 FASTENER INTO NR 2 TANK (TOP) HAS INTERGRANULAR CORROSION. INSTALLED FASTENER, ALODINED, PRIMED AND APPLIED DINOL AV30 FER ESO 7349 DATED MAR 19, 1998.  (M)
